# SDR WVER0301201900007

- Difficulty date: March 1, 2016
- Submitted: March 1, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 30,720 hours, 24,688 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Location: Bs 913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR TO FS 913.0, STR 27 IAW REO 690-53-51-138, DATED 2016-02-16.
